# SDR SWAA2017070514748

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 49,557 hours, 28,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EXTERIOR EMERGENCY LIGHT INOP.  REPAIRED LIGHT PER MM.
